# SDR DALA2023062005003

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON CUSP WEB STA Y=255 AND LBL=46 APROX AT PAX CABIN (W1). SUMMARY OF NRC 00430: CUSP WEB STA Y=255 AND LBL=46 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG.219. (LP #2825205)
